Alert archive / Washington / High Wind Warnings in 2020

High Wind Warning 2, NWS Portland, OR

January 15, 2020

NWS Portland, OR issued this high wind warning at Jan 15, 2020, 3:50 AM PST. It took effect at Jan 15, 2020, 8:00 AM PST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 15, 2020, 3:50 AM PST (11:50 UTC)
In effect from
Jan 15, 2020, 8:00 AM PST
Expired
Jan 15, 2020, 10:00 PM PST
In force
14 hr
Issued by
NWS Portland, OR

The text

As transmitted.

780 
WWUS76 KPQR 151150
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
350 AM PST Wed Jan 15 2020

ORZ002-152000-
/O.UPG.KPQR.HW.A.0001.200115T2000Z-200116T0600Z/
/O.NEW.KPQR.HW.W.0002.200115T1600Z-200116T0200Z/
Central Oregon Coast-
Including the cities of Lincoln City, Newport, Cape Foulweather, 
Yachats, and Florence
350 AM PST Wed Jan 15 2020

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST
THIS EVENING FOR THE BEACHES AND HEADLANDS OF THE CENTRAL OREGON
COAST...


* WHAT...South winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...The beaches and headlands of the central Oregon coast.

* WHEN...From 8 AM this morning to 6 PM PST this evening. The
  strongest winds will likely occur in the afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Isolated tree damage and power outages may result. Travel will 
  be difficult, especially for high profile vehicles.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

ORZ001-152000-
/O.UPG.KPQR.HW.A.0001.200115T2000Z-200116T0600Z/
/O.NEW.KPQR.HW.W.0002.200115T1800Z-200116T0400Z/
North Oregon Coast-
Including the cities of Cannon Beach, Netarts, and Pacific City
350 AM PST Wed Jan 15 2020

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
PST THIS EVENING FOR THE BEACHES AND HEADLANDS OF THE NORTHERN
OREGON COAST...


* WHAT...South winds 35 to 45 mph with gusts up to 65 mph 
  expected near beaches and headlands.

* WHERE...The beaches and headlands of the north Oregon coast.

* WHEN...From 10 AM this morning to 8 PM PST this evening. The
  strongest winds will likely occur during the mid afternoon to
  early evening hours.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Isolated tree damage and power outages may result. Travel will 
  be difficult, especially for high profile vehicles.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ021-152000-
/O.UPG.KPQR.HW.A.0001.200115T2000Z-200116T0600Z/
/O.NEW.KPQR.HW.W.0002.200115T2000Z-200116T0600Z/
South Washington Coast-
Including the cities of Long Beach, Ocean Park, 
and Cape Disappointment
350 AM PST Wed Jan 15 2020

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 10 PM PST THIS
EVENING FOR THE BEACHES AND HEADLANDS OF THE SOUTH WASHINGTON
COAST...


* WHAT...South winds 35 to 45 mph with gusts up to 65 mph.

* WHERE...The beaches and headlands of the south Washington 
  coast.

* WHEN...From noon today to 10 PM PST this evening. The
  strongest winds will likely occur during the mid afternoon to
  early evening hours.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Isolated tree damage and power outages may result. Travel will 
  be difficult, especially for high profile vehicles.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/portland
4 follow-up statements
678 
WWUS76 KPQR 151932
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
1132 AM PST Wed Jan 15 2020

ORZ002-160200-
/O.CON.KPQR.HW.W.0002.000000T0000Z-200116T0200Z/
Central Oregon Coast-
Including the cities of Lincoln City, Newport, Cape Foulweather, 
Yachats, and Florence
1132 AM PST Wed Jan 15 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING NEAR BEACHES AND HEADLANDS...

* WHAT...South winds 30 to 40 mph with gusts to 60 mph near 
  beaches and headlands.

* WHERE...The beaches and headlands of the central Oregon coast.

* WHEN...Until 6 PM PST this evening. The strongest winds will  
  occur in the afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Isolated tree damage and power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

ORZ001-160400-
/O.CON.KPQR.HW.W.0002.000000T0000Z-200116T0400Z/
North Oregon Coast-
Including the cities of Cannon Beach, Netarts, and Pacific City
1132 AM PST Wed Jan 15 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING NEAR BEACHES AND HEADLANDS...

* WHAT...South winds 35 to 45 mph with gusts to 65 mph near 
  beaches and headlands.

* WHERE...The beaches and headlands of the north Oregon coast.

* WHEN...Until 8 PM PST this evening. The strongest winds will 
  occur during the mid afternoon to early evening hours.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Isolated tree damage and power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ021-160400-
/O.CON.KPQR.HW.W.0002.200115T2000Z-200116T0600Z/
South Washington Coast-
Including the cities of Long Beach, Ocean Park, 
and Cape Disappointment
1132 AM PST Wed Jan 15 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING NEAR BEACHES AND HEADLANDS...

* WHAT...South winds 35 to 45 mph with gusts to 65 mph near 
  beaches and headlands.

* WHERE...The beaches and headlands of the south Washington 
  coast.

* WHEN...Until 10 PM PST this evening. The strongest winds will 
  likely occur during the mid afternoon to early evening hours.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Isolated tree damage and power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/portland
708 
WWUS76 KPQR 160147
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
547 PM PST Wed Jan 15 2020

ORZ002-160300-
/O.EXP.KPQR.HW.W.0002.000000T0000Z-200116T0200Z/
Central Oregon Coast-
Including the cities of Lincoln City, Newport, Cape Foulweather, 
Yachats, and Florence
547 PM PST Wed Jan 15 2020

...HIGH WIND WARNING WILL EXPIRE AT 6 PM PST THIS EVENING NEAR
BEACHES AND HEADLANDS...

Strong winds have remained just offshore early this evening. While
it will get windier this evening along the central Oregon coast, 
we are not expecting the high wind gusts of 60 mph to materialize.


$$

ORZ001-160400-
/O.CON.KPQR.HW.W.0002.000000T0000Z-200116T0400Z/
North Oregon Coast-
Including the cities of Cannon Beach, Netarts, and Pacific City
547 PM PST Wed Jan 15 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING NEAR BEACHES AND HEADLANDS...


* WHAT...South winds of 30 to 40 mph with gusts to 60 mph along
  the beaches and headlands.

* WHERE...The beaches and headlands of the north Oregon coast.

* WHEN...Until 8 PM PST this evening. The strongest winds will
  occur likely occur this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Isolated tree damage and power outages may result.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ021-160600-
/O.CON.KPQR.HW.W.0002.000000T0000Z-200116T0600Z/
South Washington Coast-
Including the cities of Long Beach, Ocean Park, 
and Cape Disappointment
547 PM PST Wed Jan 15 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING NEAR BEACHES AND HEADLANDS...


* WHAT...South winds of 30 to 40 mph with gusts to 60 mph along 
  the beaches and headlands.

* WHERE...The beaches and headlands of the south Washington 
  coast.

* WHEN...Until 10 PM PST this evening. The strongest winds will
  likely occur this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Isolated tree damage and power outages may result.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/portland
967 
WWUS76 KPQR 160355
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
755 PM PST Wed Jan 15 2020

ORZ001-160500-
/O.EXP.KPQR.HW.W.0002.000000T0000Z-200116T0400Z/
North Oregon Coast-
Including the cities of Cannon Beach, Netarts, and Pacific City
755 PM PST Wed Jan 15 2020

...HIGH WIND WARNING WILL EXPIRE AT 8 PM PST THIS EVENING NEAR
BEACHES AND HEADLANDS...

While it will still be windy along the beaches and headlands this
evening, widespread wind gusts to 60 mph are not anticipated.




$$

WAZ021-160600-
/O.CON.KPQR.HW.W.0002.000000T0000Z-200116T0600Z/
South Washington Coast-
Including the cities of Long Beach, Ocean Park, 
and Cape Disappointment
755 PM PST Wed Jan 15 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING NEAR BEACHES AND HEADLANDS...


* WHAT...South winds of 30 to 40 mph with gusts to 60 mph along 
  the beaches and headlands.

* WHERE...The beaches and headlands of the south Washington 
  coast.

* WHEN...Until 10 PM PST this evening. 

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Isolated tree damage and power outages may result.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/portland
988 
WWUS76 KPQR 160537
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
937 PM PST Wed Jan 15 2020

WAZ021-160645-
/O.EXP.KPQR.HW.W.0002.000000T0000Z-200116T0600Z/
South Washington Coast-
Including the cities of Long Beach, Ocean Park, 
and Cape Disappointment
937 PM PST Wed Jan 15 2020

...HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING NEAR
BEACHES AND HEADLANDS...

While it remains breezy along the coast, the strongest winds are
over for the evening. 


$$

For more information from the National Weather Service visit
https://weather.gov/portland

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this high wind warning went out at Jan 14, 9:49 PM PST, 6 hours 1 minute earlier.

Area forecast discussion, Jan 14, 9:49 PM PST, 6 hours 1 minute before
Area Forecast Discussion
National Weather Service Portland OR
949 PM PST Tue Jan 14 2020

.SYNOPSIS...A relative respite in the showery precipitation is
expected tonight and early Wednesday morning, along with patches of
clearing, before the next major low pressure area spins up off the
Pacific Northwest Coast tomorrow, bringing the next round of
widespread precipitation to the region. The latest model guidance
continues to back off on both the magnitude and areal coverage of
sub-freezing air in most low elevation areas (with the exception of
areas in and around the Columbia River Gorge), which seemingly is
further lessening the potential for major impact wintery
precipitation in the greater Portland Metro area through Thursday.
However, it should also be emphasized that the probability of
impactful snow accumulations has NOT decreased to zero, and
therefore the mention of winter precip in the lowlands has not been
removed from the official forecast at this time.

&&

.SHORT TERM...Tonight through Thursday...Temperatures are falling
below freezing for many valley and foothill locations this evening
given clearing skies and dewpoints in the 20s. Some areas were able
to dry out late this afternoon before temperatures cooled including a
good chunk of the Portland metro. However, other locations including
spots along the east slopes of the Coast Range, portions of the
southern and central Willamette Valley and the Cascade foothills had
showers linger into the late afternoon and early evening hours. This
resulted in wet roads freezing quickly this evening. This hazardous
and variable travel conditions will persist into the Wednesday
morning commute.

Most of the latest guidance continues to suggest the threat of
significant accumulating snow on the Willamette and lower Columbia
River valley floor is minimal Wednesday into Wednesday night. The GFS
continues to be an outlier and a significant one at that. As a
result, continued to trend the forecast towards a scenario that
produces a brief burst of snow or a rain/snow mix at precipitation
onset. This initial burst could produce a dusting just about anywhere
across Washington, Multnomah, Clark and Cowlitz Counties. However, it
appears warm air near 925mb will spread northward fast enough to turn
over any snow to rain quickly. Given there will be some cold air east
of the Cascades, there will likely be a zone of freezing rain
underneath this elevated warm layer. There is a chance this could
setup over the eastern Portland metro, but given the marginal cold
air east of the Cascades this appears more likely to fall somewhere
across the western Columbia River Gorge. Will likely need to expand
the Winter Weather Advisory into the western Columbia River Gorge as
a result, but will monitor observational temperature/dewpoint trends
for a few more hours vs. model output before committing. Otherwise,
most model scenarios do not produce a ton of QPF for the Gorge so any
snow and ice accumulations should still fall within our Winter
Weather Advisory criteria.

The other major change to the forecast was to add a High Wind Watch
to the beaches and headlands along the coast for Wednesday afternoon
and evening. It appears pressure gradients will likely be too
offshore initially to allow the strong winds developing offshore to
push ashore. However, pressure gradients appear to open up a bit
during the early evening hours as lingering 50-70kt winds at 850mb
push ashore. This will likely result in at least a brief burst of
high winds along the beaches and headlands with the far north Oregon
coast and the south Washington coast likely to experience the
strongest wind gusts. /Neuman

Previous discussion from Tuesday afternoon follows...

Scattered showery precipitation, mainly in the form of snow,
continues to decrease in both areal coverage and intensity late this
afternoon as the subtle wave that was aiding weak low level forcing
for ascent crests the Cascades and weakens as it moves east.  Given
weakly unstable onshore flow will persist into early Wednesday
morning, we likely will still see a few showers around through the
night, but any snow accumulations should be light and highly
localized.  In fact, local clearing that is now working its way into
much of the Willamette Valley is timed almost perfectly to allow for
strong radiational cooling with the early sunset.  Several impacts
are likely to result from this, including: 1) temps dropping below
freezing by sometime late this evening will likely lead to
refreezing of water and slush on some area roads, resulting in
highly variable and hazardous road conditions in some areas,
especially on bridges, overpasses, ramps and other elevated or less-
used roads, and 2) we are also likely to see fog develop across much
of the lower elevations of the Willamette Valley - widespread dense
fog is not anticipated, but highly variable visibility in some
locales could also exacerbate the local re-freezing issues.

For Wednesday/Thursday - What would typically be a rather
straightforward forecast for a landfalling wave and frontal system
continues to be a quite complicated forecast due to the presence of
marginally cold temperatures to support wintery precip. The
magnitude of the arctic airmass that was forecast a few days ago has
thus far failed to materialize, with the bulk of the coldest air
confined to interior northern Washington and Puget Sound. Simply
put, the true arctic front has not been able to penetrate
southwestward, as revealed by current 925 mb analyses, resulting in
either marginal low level thermal profiles to support snow and/or
only a brief period of favorable thermodynamics before strong low
level warm/moist advection commences during the day Wednesday.

Strong deep-layer cyclogenesis off the coast will induce an
increasingly strong easterly gradient beginning late tonight, which
will act to pull some colder air through the Gorge and into the PDX
metro area, and we still believe there is some corresponding risk
for a few hours of snow and/or wintery mixed precip is possible as
precip begins Wednesday.  However, almost all available
deterministic and ensemble model guidance continues to insist with
each successive run that boundary layer temps will warm to above
freezing at the valley floors by Wed afternoon, transitioning precip
to a cold rain for most of the major populations centers - and this
trend in the guidance, combined with the fact that deep layer sub-
freezing air is not solidly in place is very hard to discount.

We therefore have cautiously lowered snow amounts in areas below 500
feet elevation once again with this issuance, and transitioned
precip to rain a tad earlier.  This, of course, comes with the usual
caveat of the colder air spilling out the mouth of the Gorge, which
is somewhat hard to dislodge, and could result in some wintery
precip hanging on into Wednesday evening over the eastern PDX metro
area. Sub-freezing temps should be able to remain in place in the
Gorge and Hood River areas, with a much greater threat of snow and
perhaps some freezing rain in those areas.

Snow levels will start out less than 500 feet in most locations, but
will gradually rise to between 2000 and 3000 feet from north to
south by Thursday. This should result in 4-8 inches of snow in the
higher elevations of the Oregon Coastal ranges and 8-14 inches along
the spine of the Cascades, and we have hoisted winter weather
advisories from late Wednesday morning into Thursday for these areas.
 Miller

.LONG TERM...Thursday night through Tuesday...Guidance is in
agreement that the warm front from the Wednesday system will
continue to warm the boundary layer through Thursday night which
will push snow levels up. A weak cold front arrives early Friday
which will decrease the 1000-700mb temperatures for a brief period
bringing snow levels to around 500 ft late Thursday night. Low level
snow accumulations will be the greatest in the Upper Hood River
valley and the Gorge. Snow levels will be pushed up through Friday
but will continue to bring snow to the Coast and Cascade range
through Saturday afternoon. As upper air moves in from the southwest
Thursday night into Friday there will be a transitional period of
rain-snow mix turning to freezing rain for low elevations. This will
be of particular concern in the Central Gorge.

Low elevation snow is unlikely past Friday as most of the
precipitation will be occurring in the mountains. However, cannot
rule out a continue snow threat for the Central Gorge and Upper Hood
River Valley Friday night and Saturday morning as cold air drains
from the east.

Another system is expected Friday night into Saturday which will
bring a decent amount of QPF across the CWA. Persistent
southwesterly winds will keep warm air pumping into the region which
will keep snow levels above 4000 ft. Saturday afternoon will
continue to have a low-level offshore gradient through the Gorge.
Would expect some degree of trapped cold air in the Central Gorge
and Upper Hood River Valley for a continued possibility of
frozen/freezing precip. Have not included a mention of -FZRA due to
model variances and fairly low forecast confidence. There is too
great of spread between the models to have much confidence past
Sunday in the precipitation but winds and temperatures will continue
to be warm out of the southwest. -BPhillips

&&

.AVIATION...VFR mostly clear conditions will persist through the
evening as temperatures drop near or below freezing. Onshore
winds have begun to weaken and shift easterly which is aiding in
the cold air push tonight. Winds will begin to become gusty
around 10Z Wed as the pressure gradient along the valley
intensifies. Winds through the gorge could easily rise above 25
kt sustained around 18Z Wed. A front will move through Wed after
23Z which will cause cigs to begin to lower and precipitation to
fall through the remainder of the day.

The major challenge tonight will be whether or not fog forms. As
temperatures drop, some locations will experience a narrow
dewpoint depression which means that air will become more
saturated and prone to fog formation. Areas that would most
likely develop would be in the southern Willamette Valley, near
KHIO and potentially along the coast. Increasing winds however
may keep it at bay. Several reports from locations around KTMK,
and the central Willamette Valley have reported ice forming on
some wet surfaces so there is a potential for freezing fog or
frost to form overnight.

KPDX AND APPROACHES...VFR through the night with winds shifting
eastward after 10Z Wed. Winds will begin to become gusty after
18Z Wed as the pressure gradient intensifies with the frontal
approach. Chance of scattered snow showers Wed morning around 13Z
and then again after Thur 04Z. Some frost is possible on wet
runways or on other hard surfaces due to near or below freezing
temperatures. -Muessle

&&

.MARINE...A 975mb low will approach the waters late tonight then
lift north inside of 130W on Wednesday before making landfall
over Vancouver Island on Thursday. Based on the latest guidance
and given the decent run to run consistency decided to upgrade
the Gale Watch to a Storm Warning for the outer waters as maximum
gusts
to 55 kt appear likely as the low moves across our offshore
waters. Expect the strongest winds to occur by late Wednesday
morning and continue into the afternoon over our southern waters
and into at least the evening over our northern waters. Expect a
few hours of Gales across the waters Wednesday evening/night with
gusts to 40 kt possible. Seas are also expected to quickly ramp
up with this system as it moves north and become large and steep.
Expect seas to build into the lower 20s across the outer waters
and into the mid to upper teens over the inner waters.

Winds briefly ease on Thursday as the low moves further north,
but seas will generally remain in the 12 to 15 ft range. Guidance
shows seas may briefly to around 9 to 10 ft late Thursday/early
Friday. A strong front will move across the waters Friday
afternoon and bring another round of Gale gusts to 50 kt with
seas building into into the mid teens.

Active weather continues through next week as additional
disturbances move across the waters. This will likely result in
periods of Small Craft Advisory winds with seas generally
remaining above 10 ft. -64/Muessle

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory from 10 AM Wednesday to noon PST
     Thursday for Coast Range of Northwest Oregon.

     Winter Weather Advisory from 10 AM Wednesday to 4 PM PST
     Thursday for Cascades in Lane County-Central Columbia
     River Gorge-Northern Oregon Cascades-Upper Hood River
     Valley.

WA...Winter Weather Advisory from 10 AM Wednesday to 4 PM PST
     Thursday for Central Columbia River Gorge-South Washington
     Cascades.

PZ...Small Craft Advisory until 5 AM PST Wednesday for coastal
     waters from Cape Shoalwater WA to Florence OR out 60 NM.

     Gale Warning from 5 AM Wednesday to midnight PST Wednesday
     night for coastal waters from Cape Shoalwater WA to
     Florence OR out 10 NM.

     Storm Warning from 5 AM to 9 PM PST Wednesday for Waters from
     Cape Shoalwater WA to Cascade Head OR from 10 to 60 NM.

     Storm Warning from 5 AM to 3 PM PST Wednesday for Waters from
     Cascade Head to Florence OR from 10 to 60 NM.

     Small Craft Advisory until 9 PM PST Wednesday for Columbia
     River Bar.

&&

Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortland

This discussion is for Northwest oregon and Southwest Washington
from the Cascade crest to 60 nm offshore. This area is commonly
referred to as the forecast area.

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 8:51 PM PSTHigh Wind WatchPQR7 hr
Jan 15, 11:15 AM PSTSpecial Marine WarningPQR60 min
Jan 15, 2:47 PM PSTGale WarningPQR9 hr

Nearby

High Wind Warnings in Washington, 2020High Wind Warnings in Oregon, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.